MAUDE Adverse Event Report: ARTHREX INC. ARTHREX DISPOSABLES KIT, TRANSTIBIA ACL WITHOUT BLADE; PIN FIXATION SMOOTH

ARTHREX INC. ARTHREX DISPOSABLES KIT, TRANSTIBIA ACL WITHOUT BLADE; PIN FIXATION SMOOTH
Model Number AR-1898S
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A (b)(6) y/o female underwent left knee anterior cruciate ligament reconstruction to repair left acl tear.Arthrex transtibial guide pin utilized during procedure.Post op knee x-ray completed with finding of retained piece of the tibial guide pin.Pt required admission overnight as had eaten post operatively and need to wait an add'l 6 hrs prior to surgical removal.Pt underwent successful removal of guide pin on (b)(6) 2018 to prevent any complications related to the retention of guide pin.

Brand Name
ARTHREX DISPOSABLES KIT, TRANSTIBIA ACL WITHOUT BLADE
Common Device Name
PIN FIXATION SMOOTH
Manufacturer (Section D)
ARTHREX INC.
naples FL 34108
MDR Report Key7673490
Report NumberMW5078301
Device Sequence Number1384436
Product Code HSB
UDI-Device Identifier00888867022461
UDI-Public(01)00888867022461
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-1898S
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR